# SDR SWAA2024052074060

- Difficulty date: April 12, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 55,821 hours, 28,959 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 987 Rbl 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM 986.5 RBL 43 WL 208.1 AT AFT GALLEY AREA 2024-259090<[01] TOOL USED ON STEP 6 UT EQUIPMENT P/N: 45MG; S/N: 130061901; CAL DUE DATE: 09-JUN-24;[02] STEP 11 AND 12 TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC 600D; S/N: 60009161631; DUE DATE: 11-MAR-25;[03] - REPAIRED FLOOR BEAM 986.5 BTW RBL 45 TO RBL38 WL 208.1 AT AFT GALLEY AREA I.A.W B737 53-70-51-2R-6 REPAIR 6.  - SEE INDIVIDUAL SIGN OFF BELOW.;[04] TASK COMPLETED; RII  SEE INDIVIDUAL SIGN OFFS BELOW
